# SDR TSAA20211117024

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5200 · Doors
- Part: Hinge Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1000582023 - CRACKED INDICATION@ MAIN CARGO DOOR AFT MOST OUTER HINGE PLATE {HINGE ON DOOR)@ STA 500A-500B REPAIRED IAW AEI EO15562 REV IR.
